How to deal with CTS symptoms and HGH.

Discussion in 'Human Growth Hormone and Peptides' started by Logan44551, Jul 30, 2018.

  1. Logan44551

    Logan44551 Member

    Just started experiencing pretty bad CTS after a month of 3iu's of meditropes. I have discontinued use and am waiting for symptoms to go away, before starting back at a lower dose. This is my first time using HGH, just wondering if any of you more experienced members have any tips, tricks, or advice on how to mitigate these side effects? Or if it seems I am already of the best course let me know thanks all you all!
     
  2. brutus79

    brutus79 Member

    A lot of people say to gradually increase dose... I do the opposite. I pin a vial a day (even with seros) until sides are intolerable, then I switch to desired dose. Seems to work better than when I try to ramp up
     
    Mr.B66, Logan44551 and Eman like this.
  3. Eman

    Eman Member

    Lol, why does this not surprise me that this is your methodology...

    @Logan44551 , I typically ramp up slowly but even still... I still get some sides that way. Just depends on how bad they are and how much you can deal with. I went right to 6iu with blacktops and quickly regretted it, went down to 3iu and I was better and then increased dose. When I increased dose, I would increase from earlier in the day first... Meaning I would add an extra unit to my morning or prewo pin before my night pin. Basing that on higher bioavailability at night, whether it made a difference.. not totally sure.
     
    Mr.B66, Logan44551 and brutus79 like this.
  4. Roco Bama

    Roco Bama Member

    I did 15iu a day and didn't experienced unpleasant sides other than water retention
     
    Logan44551 likes this.
  5. Logan44551

    Logan44551 Member

    So a little update, I came off for a week. Sides were still present, started back a 2iu a day. Still experiencing numbness in middle fingers on my right hand. It hasn't been as debilitating as it was originally. I think a lot of that had to do with what I was doing at work the two weeks it started, I was swinging a staple hammer all day every day and doing a bunch of overhead work. Anyhow how the numbness is still there but it hasn't been waking me up at night like it was at first. I can also make a fist first thing in the morning without pain so that is good.
     
    Last edited: Aug 5, 2018
    NorthMich likes this.
  6. BigRed91

    BigRed91 Member

    Man this sounds terrible haha I’ve got my first gh coming hoping I don’t react the same
     
  7. Logan44551

    Logan44551 Member

    I would suggest starting at a low dose. It was weird for me the symptoms didn't start until I was like 5 or 6 weeks in. Everyone is different though, good luck!
     
    BigRed91 likes this.
  8. BigRed91

    BigRed91 Member

    Would you stay at like 2iu for a few weeks?
     
  9. Logan44551

    Logan44551 Member

    Yes, I'd try what eman said above.
     
    Morefyah and BigRed91 like this.
  10. lilhawk

    lilhawk Member

    Get some pharma GH. Problem solved.
     
  11. Rockclimber

    Rockclimber Member

    Personally I just fight through it and eventually the sides reduce or go away. Fortunately for me I'm in finance so I don't have to swing a hammer but if I did have to do work with my hands I think I would reduce the dose but not discontinue use all together.
     
    Logan44551 likes this.
  12. Fitwelder

    Fitwelder Member

    And where to get this pharmacy gh is the new problemo_O
     
  13. LordSamuilo

    LordSamuilo Member

    Pharma gh can cause just as much cts as generics. Its completely person depended , plenty of people get zero cts on generics and plenty of people get massive cts symptoms on pharma , and every scenerio in between . Dudes just talking out of his ass , which from the posts ive seen it seems to be his M.O.
     
    Logan44551 and Fitwelder like this.